Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

 

A Fatou type theorem for complex map germs


Authors: Leonardo Câmara and Bruno Scárdua
Journal: Conform. Geom. Dyn. 16 (2012), 256-268
MSC (2010): Primary 32S65, 37F99; Secondary 32H50, 37F75, 37F10
Published electronically: August 28, 2012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove a Fatou type theorem for complex map germs. More precisely, we give (generic) conditions assuring the existence of parabolic curves for complex map germs tangent to the identity, in terms of existence of suitable formal separatrices. Such a map cannot have finite orbits.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 32S65, 37F99, 32H50, 37F75, 37F10

Retrieve articles in all journals with MSC (2010): 32S65, 37F99, 32H50, 37F75, 37F10


Additional Information

Leonardo Câmara
Affiliation: Departamento de Matemática - CCE, Universidade Federal do Espírito Santo, CP. 68530, Av. Fernando Ferrari 514, 29075-910 - Vitória - ES, Brazil
Email: leonardo.camara@ufes.br

Bruno Scárdua
Affiliation: Instituto de Matemática - Universidade Federal do Rio de Janeiro, CP. 68530-Rio de Janeiro-RJ, 21945-970 - Brazil
Email: scardua@im.ufrj.br

DOI: http://dx.doi.org/10.1090/S1088-4173-2012-00242-1
PII: S 1088-4173(2012)00242-1
Keywords: Complex diffeomorphism germ, parabolic curve, formal separatrix.
Received by editor(s): September 20, 2011
Published electronically: August 28, 2012
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.